MathSciNet Relay Station
MathSciNet bibliographic data
MR480852 22D15 (42A44 43A46)
Bożejko, Marek; Pytlik, Tadeusz Weak uniqueness sets for discrete groups. Trans. Amer. Math. Soc. 241 (1978), 273–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement